Hi, I've been taking the contraceptive pill for a few months now and I skip the white sugar pills because my doctor said it was okay. Recently though, I have started to bleed after orgasm. It doesn't have to be only through penetration, so I'm fairly sure we're not being too rough or anything like that. I would like to know if it's something serious like endro or if skipping the sugar pills means my body needs to get rid of the blood and so it comes out when I orgasm. I'm quite worried about this. I have no STDs (my partner and I were both definitely virgins when we started) and I know that some conditions can cause infertility.
Hi, and thanks for your medical question on eHealth forum!
If you bleed after an orgasm and you do not have an STD then other causes could be cervical polyps, yeast infections, endometriosis, cervical dysplasia which is a precancerous condition, uterine polyps, uterine fibroids and cervicitis (inflammation of cervix).
I think you should discuss these possibilities with your gynecologist. It is difficult to comment beyond this without examining you. A comprehensive investigation is required keeping all the points in mind. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.